# SDR N6WA2023060501

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N551GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10283
- Aircraft time: 31,510 hours, 2,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331015
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT FS250-FS265 STRG 14L. REPAIRED IAW WITH STS EA 72-2023-144 AND GOJET EO C550-53MR-007.
